# SDR FDEA201601200212

- Difficulty date: January 20, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N126FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42718
- Aircraft time: 605 hours, 245 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: AS150636D32
- Condition: Disconnected
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT APPROX 4000' WE HEARD AN ABNORMAL NOISE FOLLOWED BY A RUMBLE OF AIRFLOW FROM LOWER EQUIP COMPARTMENT.  RECEIVED A FWD EQUIPMENT VALVE, EICAS.  RAN ALL QRH PROLS.  AND RECEIVED A, CABIN PRESSURE, EICAS & FOLLOWED QRH PROLS.  DIVERTED.  FOUND FWD EQUIP COOLING VALVE DEACTIVATED IN THE OPEN POSITION & EQUIPMENT COOLING EXHAUST DUCT FWD OF VALVE COLLAPSED.  REINSTALLED ELEC CONNECTOR, REMOVED DAMAGED DUCT.   R & R DUCT IAW MM 21-58-05-4 & OPS CHECKED OVERBOARD  EXHAUST VALVE IAW MM. OPS CHECKED GOOD. A/C OK FOR SERVICE.
